# SDR A6WA201140467

- Difficulty date: May 30, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,734 hours, 20,476 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 755469E
- Part serial: 16284389
- Condition: Warning Light
- Location: Nr 1
- Part time: 18,782 hours, 17,779 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEN 1 CAUTION MESSAGE CAME ON WITH RESET CAUTION MESSAGE WENT OUT REQUEST INSPECTION GEN 1 (GEN 2 ON MEL).  R & R GEN NR 1 IAW AMM 24-11-01, OPS CHECKS GOOD, LEAK CK GOOD.
